# SDR AALA20120819009

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 39,635 hours, 16,116 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 23DEF INOPERATIVE.  FOUND PUSHED BACK PIN IN QUICK DISCONNECT FOR SEAT 23DEF.  RESEATED PIN.  OPS CHECK NORMAL.
